# SDR SWIA201231208

- Difficulty date: July 2, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 27,186 hours, 21,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A BURNING SMELL WHEN LANDING AND RECEIVED LEFT PACK HI TEMP CAUTION MESSAGE ON GROUND.  (FLT 7811)  REPLACED LEFT PACK AIR CYCLE MACHINE IN REFERENCE TO AMM.  P/N: 782790-15  S/N OFF: 9809034
